MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BURR HOLE COVER

ST. JUDE MEDICAL - NEUROMODULATION GUARDIAN CRANIAL BURR HOLE COVER SYS.; DBS BURR HOLE COVER
Model Number 6010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
Device 2 of 2.Reference mdr.Report#: 1627487-2018-10325.It was reported during a lead revision procedure on (b)(6) 2018, (reference mfr.Report#: 1627487-2018-09633) the guardian burr cover was found to have "popped out".As such, the physician opted to replace the device.It was noted the original guardian base ring was left implanted, only the locking mechanism and cap were replaced.Reportedly, the procedure was completed successfully.

Brand Name
GUARDIAN CRANIAL BURR HOLE COVER SYS.
Common Device Name
DBS BURR HOLE COVER
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key7986887
Report Number1627487-2018-10336
Device Sequence Number16502250
Product Code MHY
UDI-Device Identifier05414734403061
UDI-Public05414734403061
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/28/2020
Device Model Number6010
Device Lot Number6463030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL 6173 (2), DBS LEAD; MODEL 6372 (2), DBS EXTENSION; MODEL 6662, DBS IPG
Outcome Attributed to Adverse Event Other;